RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2012, Volume 45, Pages 62–74 (Mi cmfd213)  

This article is cited in 1 scientific paper (total in 1 paper)

Stabilization of solutions of Cauchy problems for divergence-free parabolic equations with decreasing minor coefficients

V. N. Denisov

Lomonosov Moscow State University, Moscow, Russia

Abstract: Exact sufficient conditions on minor coefficients of parabolic equation are considered in this work. These conditions guarantee the stabilization of solutions of the Cauchy problem to zero in some classes of increasing initial functions.

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 201:5, 581–594

Bibliographic databases:

UDC: 517.95

Citation: V. N. Denisov, “Stabilization of solutions of Cauchy problems for divergence-free parabolic equations with decreasing minor coefficients”, Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14–21, 2011). Part 1, CMFD, 45, PFUR, M., 2012, 62–74; Journal of Mathematical Sciences, 201:5 (2014), 581–594

Citation in format AMSBIB
\Bibitem{Den12}
\by V.~N.~Denisov
\paper Stabilization of solutions of Cauchy problems for divergence-free parabolic equations with decreasing minor coefficients
\inbook Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14--21, 2011). Part~1
\serial CMFD
\yr 2012
\vol 45
\pages 62--74
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3087051}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 201
\issue 5
\pages 581--594
\crossref{https://doi.org/10.1007/s10958-014-2013-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84905879133}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd213
  • http://mi.mathnet.ru/eng/cmfd/v45/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Denisov, “O skorosti stabilizatsii resheniya zadachi Koshi dlya nedivergentnykh parabolicheskikh uravnenii s rastuschim mladshim koeffitsientom”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 586–598  mathnet  crossref
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:241
    Full text:51
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020